# SDR CALA0500066

- Difficulty date: March 4, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N16301
- Make and model: Boeing 7373T0
- Aircraft serial: 23352
- Aircraft time: 57,959 hours, 30,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 656571034
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND 8 INCH CRACK IN STIFFENER FOR NR 3 VHF ANTENNA BETWEEN STA 727D AND 727E.  A NEW STIFFENER WAS INSTALLED IAW SRM 51-40-2.
